On some inequalities involving Beta-Logarithmic function

Main Article Content

Mustapha Raissouli
Mohamed Chergui


The Beta-logarithmic function, providing simultaneously a generalization of the logarithmic mean and the beta function, has been recently introduced by the authors. In this paper we deal with approximating this function when investing some advanced integral inequalities. Many old/new inequalities involving the standard beta function and the logarithmic mean are immediately deduced.


Download data is not yet available.

Article Details

How to Cite
Raissouli, M., & Chergui, M. (2024). On some inequalities involving Beta-Logarithmic function. Gulf Journal of Mathematics, 16(1), 177-192. https://doi.org/10.56947/gjom.v16i1.1788